# SDR HALA2018041900179

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 60,286 hours, 11,146 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT FUEL QTY INDICATOR STATUS MESSAGE INTERMITTENT,  ILLUMINATED FOR THE LAST 2 HOURS OF FLIGHT.  LOST THE RT INDICATION TOTALIZER.   PERFORMED THE FUEL QTY BITE PROCEDURE IAW FIM 28-41-TREE 847.  NO FAULTS NOTED. CLEANED SPARK CONNECTOR. NO DEFECTS NOTE.  SUMPED RT FUEL TANK IAW AMM 12-11-03. NO WATER FOUND. OK TO CONTINUE.
